# SDR DALA2015060103569

- Difficulty date: May 30, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 74,375 hours, 10,272 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

REPORTED THE CAPTAIN'S VSI BLANKED DURING FLIGHT CAUSING THE COCKPIT TO FILL WITH A STRONG ELECTRICAL ODOR.  THE FLIGHT CREW PULLED THE VSI CIRCUIT BREAKER AND CONTINUED TO THEIR DESTINATION.  REPLACED CAPTAIN'S VSI IAW AMM 34-22.
